Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 49, NWS Wilmington, OH

April 20, 2011Butler County, Montgomery County, Warren County, Ohio

NWS Wilmington, OH issued this river flood warning at Apr 20, 2011, 9:24 AM EDT for Butler County, Montgomery County, Warren County, Ohio. It took effect at Apr 20, 2011, 11:55 AM EDT. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Apr 20, 2011, 9:24 AM EDT (13:24 UTC)
In effect from
Apr 20, 2011, 11:55 AM EDT
Expired
Apr 20, 2011, 2:13 PM EDT
In force
2 hr
Issued by
NWS Wilmington, OH
Flood severity
Minor

Counties Butler County, OH, Montgomery County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 47 km from the middle of the area, began a volume at 13:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

296 
WGUS41 KILN 201324
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
924 AM EDT WED APR 20 2011

...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER BELOW MIAMISBURG
  GREAT MIAMI RIVER NEAR MIDDLETOWN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER DEPTH MAY BE DEEPER THAN IT APPEARS. 

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS 
RADIO.

&&

OHC017-113-165-210124-
/O.NEW.KILN.FL.W.0049.110420T1555Z-110421T0600Z/
/MBGO1.1.ER.110420T1555Z.110420T1800Z.110421T0000Z.UU/
924 AM EDT WED APR 20 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GREAT MIAMI RIVER BELOW MIAMISBURG
* UNTIL LATE TONIGHT.
* AT 8 AM THE STAGE WAS 16.7 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17 FEET. 
* THE RIVER WILL RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 17.2 FEET BY THIS AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY THIS EVENING.
* AT STAGES NEAR 17 FEET, LOWLAND FLOODING OCCURS FROM SOUTH OF 
  MIAMISBURG TO FRANKLIN...CARLISLE...TRENTON AND NEW MIAMI. WATER 
  BEGINS TO SPILL ONTO LOW LYING ROADWAYS...MAINLY ALONG PORTIONS OF 
  DAYTON OXFORD ROAD.
  

$$

OHC017-210124-
/O.NEW.KILN.FL.W.0050.110420T1645Z-110421T0700Z/
/MDTO1.1.ER.110420T1645Z.110420T1800Z.110421T0100Z.UU/
924 AM EDT WED APR 20 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GREAT MIAMI RIVER NEAR MIDDLETOWN
* FROM THIS AFTERNOON TO LATE TONIGHT.
* AT 8 AM THE STAGE WAS 11.7 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12 FEET. 
* THE RIVER WILL RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 12.1 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY TONIGHT.
* AT STAGES NEAR 12 FEET, WATER APPROACHES STRUCTURES SOUTH OF ROUTE 
  73 BETWEEN EXCELLO AND THE GREAT MIAMI. THIS INCLUDES PROPERTIES ALONG
  OXFORD STREET.
  

$$
2 follow-up statements
247 
WGUS81 KILN 201558
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1158 AM EDT WED APR 20 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...

  WEST FORK OF WHITEWATER RIVER AT ALPINE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER BELOW MIAMISBURG
  GREAT MIAMI RIVER NEAR MIDDLETOWN
  GREAT MIAMI RIVER AT MIAMITOWN

OHC017-113-165-202358-
/O.EXT.KILN.FL.W.0049.000000T0000Z-110421T0038Z/
/MBGO1.1.ER.110420T1800Z.110420T1800Z.110420T1838Z.UU/
1158 AM EDT WED APR 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER BELOW MIAMISBURG
* UNTIL THIS EVENING.
* AT 11 AM THE STAGE WAS 16.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO 
  RISE TO NEAR 17.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW 
  FLOOD STAGE THIS AFTERNOON.
* AT STAGES NEAR 17 FEET, LOWLAND FLOODING OCCURS FROM SOUTH OF 
  MIAMISBURG TO FRANKLIN...CARLISLE...TRENTON AND NEW MIAMI. WATER 
  BEGINS TO SPILL ONTO LOW LYING ROADWAYS...MAINLY ALONG PORTIONS OF 
  DAYTON OXFORD ROAD.
  

$$

OHC017-202358-
/O.EXT.KILN.FL.W.0050.110420T1557Z-110421T0130Z/
/MDTO1.1.ER.110420T1448Z.110420T1500Z.110420T1930Z.UU/
1158 AM EDT WED APR 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER NEAR MIDDLETOWN
* UNTIL THIS EVENING.
* AT 11 AM THE STAGE WAS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 12.1 FEET BY THIS AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.
* AT STAGES NEAR 12 FEET, WATER APPROACHES STRUCTURES SOUTH OF ROUTE 
  73 BETWEEN EXCELLO AND THE GREAT MIAMI. THIS INCLUDES PROPERTIES ALONG
  OXFORD STREET.
  

$$

OHC061-202358-
/O.EXT.KILN.FL.W.0041.000000T0000Z-110423T1400Z/
/MIAO1.1.ER.110419T1855Z.110421T0600Z.110423T0800Z.NO/
1158 AM EDT WED APR 20 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL SATURDAY MORNING... 
THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL SATURDAY MORNING.
* AT 11 AM THE STAGE WAS 22.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 23.5 FEET BY AFTER MIDNIGHT 
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.
* AT STAGES NEAR 24 FEET, MODERATE FLOODING OCCURS ALONG THE GREAT 
  MIAMI RIVER SOUTH OF MIAMITOWN...OVER SOUTHWEST MIAMI TOWNSHIP. 
  FLOODING ALSO OCCURS ALONG THE RIVER FROM NEW BALTIMORE TO CLEVES.
  

$$

INC041-047-201628-
/O.CAN.KILN.FL.W.0048.000000T0000Z-110420T2300Z/
/ALPI3.1.ER.110420T1430Z.000000T0000Z.110420T1430Z.NO/
1158 AM EDT WED APR 20 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE WEST FORK OF WHITEWATER RIVER AT ALPINE
* AT 11 AM THE STAGE WAS 16.9 FEET.
* THE RIVER FELL BELOW FLOOD STAGE LATE THIS MORNING.
* FLOOD STAGE IS 17 FEET.
* THE RIVER WILL CONTINUE TO FALL TO 13.8 FEET BY TOMORROW MORNING.
* AT STAGES NEAR 17 FEET, FLOODING OF LOW LYING AGRICULTURAL LAND CAN 
  BE EXPECTED IN SOUTHERN FAYETTE COUNTY.
  

$$
544 
WGUS81 KILN 201813
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
213 PM EDT WED APR 20 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER BELOW MIAMISBURG
  GREAT MIAMI RIVER NEAR MIDDLETOWN

OHC017-113-165-201843-
/O.CAN.KILN.FL.W.0049.000000T0000Z-110421T0038Z/
/MBGO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
213 PM EDT WED APR 20 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE GREAT MIAMI RIVER BELOW MIAMISBURG
* AT 1 PM THE STAGE WAS 16.1 FEET.
* FLOOD STAGE IS 17 FEET.
* THE RIVER CRESTED BELOW FLOOD STAGE AT 16.8 FEET.  THE RIVER WILL 
  CONTINUE TO FALL TO 14.4 FEET BY TOMORROW MORNING.
  

$$

OHC017-201843-
/O.CAN.KILN.FL.W.0050.000000T0000Z-110421T0130Z/
/MDTO1.1.ER.110420T1448Z.110420T1545Z.110420T1647Z.UU/
213 PM EDT WED APR 20 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE GREAT MIAMI RIVER NEAR MIDDLETOWN
* AT 1 PM THE STAGE WAS 11.8 FEET.
* THE RIVER FELL BELOW FLOOD STAGE THIS AFTERNOON.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE TO FALL TO 10.4 FEET BY TOMORROW MORNING.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Apr 20, 7:48 AM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Apr 20, 7:48 AM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
748 AM EDT WED APR 20 2011

.SYNOPSIS...
VIGOROUS LOW PRESSURE AND ITS ASSOCIATED COLD FRONT WILL MOVE EAST
OF THE REGION TODAY. HIGH PRESSURE AND DRY AIR WILL BUILD IN
TONIGHT AND THURSDAY. A WARM FRONT AND A MOIST AIRMASS WILL AFFECT
THE AREA ON FRIDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
PREFRONTAL TROUGH WITH SEVERE WEATHER IS EAST OF THE AREA. COLD
FRONT OVER INDIANA WILL PUSH THROUGH EARLY TODAY. SHOWERS AND
THUNDERSTORMS BETWEEN THE TROUGH AND COLD FRONT WILL CONTINUE FOR
A FEW MORE HOURS. WITH RAINFALL LINGERING...WILL KEEP FLOOD WATCH
IN EFFECT UNTIL 9 AM. OTHERWISE...CONDITIONS WILL SLOWLY
IMPROVE...THOUGH SKIES WILL PROBABLY REMAIN CLOUDY WITH SATELLITE
AND OBS SHOWING LOW LEVEL MOISTURE PERSISTING BEHIND THE COLD
FRONT. TEMPERATURES WILL BE MORE DIFFICULT TO PREDICT THAN USUAL
DUE TO COLD ADVECTION AND CLOUD COVER. WENT WITH HIGHS RANGING
FROM THE LOW 50S NORTHWEST UP TO THE MID 60S SOUTHEAST.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
DRY WEATHER IS IN STORE FOR TONIGHT THROUGH THURSDAY WITH HIGH
PRESSURE CENTERED OVER THE GREAT LAKES. AS THE HIGH MOVES EAST ON
THURSDAY NIGHT...A WARM FRONT WILL DEVELOP NEAR THE OHIO RIVER AND
THEN LIFT NORTH TOWARD CENTRAL OHIO ON FRIDAY. THIS WILL BRING
THE LIKELIHOOD FOR SHOWERS AND THUNDERSTORMS. WITH SLOW MOVEMENT
OF THE FRONT PARALLEL TO THE UPPER FLOW...AND PRECIPITABLE WATER
APPROACHING 200 PERCENT OF NORMAL...HEAVY RAIN WILL BE POSSIBLE.

HIGH TEMPERATURES ON THURSDAY WILL RANGE FROM THE MID 50S NORTH TO
THE MID 60S SOUTH. WITH THE WARM FRONT PUSHING NORTH ON FRIDAY...HIGH
TEMPERATURES WILL RANGE FROM THE UPPER 50S NORTH TO THE LOWER 70S
SOUTH.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A LOW PRESSURE SYSTEM TO THE NW OF THE AREA WILL BRING A COLD
FRONT ALONG WITH ADDITIONAL PRECIPITATION ACROSS THE OHIO VALLEY
FRIDAY NIGHT.

BEYOND FRIDAY...MODELS ARE SHOWING DIFFERENCES IN THE STRENGTH OF
THE SUBTROPICAL RIDGE OVER THE SOUTHEASTERN US. THE GFS FAVORS A
SLIGHT WEAKER RIDGE WHICH WOULD KEEP THE FRONTAL BOUNDARY...AND
UNSETTLED WEATHER OVER KENTUCKY THIS WEEKEND. THE ECMWF FAVORS A
SLIGHT STRONGER SUBTROPICAL RIDGE WHICH WOULD DRAPE THE FRONTAL
BOUNDARY AND PRECIPITATION OVER CENTRAL OHIO. HAVE BLENDED THE TWO
SOLUTIONS INTO THE FORECAST WHILE AWAITING MORE CLARITY FROM THE
MODELS. BY MONDAY THE FRONTAL BOUNDARY LIFTS NORTHWARD WITH WARMER
TEMPERATURES FORECAST.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
STRONG TSTM ARE E OF THE TAFS...WHILE A THIN LINE OF SHOWERS IS
ACCOMPANYING THE COLD FRONTAL PASSAGE. FNT IS RUNNING FROM NR MRT-
MWO-CVG ATTM. HAVE THE FRONT TIMED TO BE E OF ALL THE TAFS BETWEEN
13-14Z. WINDS ARE GUSTING AROUND 30KTS WITH FROPA.

MVFR/IFR SC WILL WORKING IN POST FRONTAL. NUMEROUS OBS ACRS
INDIANA HAVE CIGS 700 FT. NOT SURE IF CIGS WILL RISE A LITTLE WITH
DAYLIGHT SO TEMPOED THE IFR CIGS INSTEAD OF GOING PREVAILING.
WINDS WILL BE GUSTY IN THE COLD AIR FOR MUCH OF THE DAY.

HIGH PRESSURE BUILDS IN AFTER 00Z AND MVFR SC SHOULD SCT OUT.

OUTLOOK...UNSETTLED WEATHER EXPECTED FRIDAY THROUGH SUNDAY WITH
SHOWERS AND THUNDERSTORMS. MVFR/IFR CIGS/VSBYS POSSIBLE.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 9 AM EDT THIS MORNING FOR OHZ060>065-070>074-
     077>080-082.
KY...FLOOD WATCH UNTIL 9 AM EDT THIS MORNING FOR KYZ090>093.
IN...FLOOD WATCH UNTIL 9 AM EDT THIS MORNING FOR INZ050-058-059-066-
     073>075-080.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...LATTO
AVIATION...SITES
Hazardous weather outlook, Apr 20, 5:00 AM EDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
500 AM EDT WED APR 20 2011

INZ050-058-059-066-073>075-080-KYZ090>093-OHZ060>065-070>074-077>080-
082-210900-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-GALLATIN-BOONE-KENTON-CAMPBELL-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-PIKE-
500 AM EDT WED APR 20 2011

...FLOOD WATCH IN EFFECT UNTIL 9 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL
OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ089-094>100-OHZ026-034-035-042>046-051>056-081-088-210900-
CARROLL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-
MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-
CLARK-MADISON-FRANKLIN OH-LICKING-ADAMS-SCIOTO-
500 AM EDT WED APR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

FLOODING PROBLEMS CAUSED BY RECENT HEAVY RAIN WILL PERSIST TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 20, 7:21 AM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
721 AM EDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 AM     FLASH FLOOD      6 WSW DILLSBORO         38.99N 85.16W
04/20/2011                   RIPLEY             IN   LAW ENFORCEMENT

            CAVE HILL RD BETWEEN STATE ROUTE 62 AND COUNTY ROAD 350
            CLOSED DUE TO HIGH WATER. COUNTY WARNING POINT SAID THE
            ROAD WILL PROBABLY BE CLOSED UNTIL TOMORROW.

&&

SHOBE2
Local storm report, Apr 20, 7:42 AM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
742 AM EDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 AM     TSTM WND DMG     4 ESE VERSAILLES        39.05N 85.19W
04/20/2011                   RIPLEY             IN   LAW ENFORCEMENT

            TREE BLOWN DOWN ON A CAMPER AT BROWNING CAMPGROUND.

&&

SHOBE2
Local storm report, Apr 20, 8:07 AM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
807 AM EDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 AM     TSTM WND DMG     LEBANON                 39.43N 84.21W
04/20/2011                   WARREN             OH   LAW ENFORCEMENT

            GARAGE DAMAGED/ROOF PARTIALLY TORN OFF HOUSE

&&

MYRONP
Local storm report, Apr 20, 8:19 AM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
819 AM EDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     TSTM WND DMG     2 S ORIENT              39.78N 83.15W
04/20/2011                   PICKAWAY           OH   PUBLIC

            TREES DOWNED

&&

MYRONP
Local storm report, Apr 20, 9:05 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
905 AM EDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 AM     TSTM WND DMG     LOCKBOURNE              39.81N 82.97W
04/20/2011                   FRANKLIN           OH   TRAINED SPOTTER

            NUMEROUS TREES AND POWER POLES DOWN JUST SOUTH OF
            RICKENBACKER AIRPORT.

&&
Local storm report, Apr 20, 9:24 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
924 AM EDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     TSTM WND DMG     WAVERLY                 39.13N 82.98W
04/20/2011                   PIKE               OH   TRAINED SPOTTER

            TREE DOWNED

&&

MYRONP

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 10:53 PM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Mercer, Preble, Shelby67 min
Apr 19, 11:42 PM EDTFlash Flood WarningILNClark, Darke, Greene, Miami, Montgomery, Preble6 hr
Apr 19, 11:49 PM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Clark, Darke, Hardin, Logan and 4 more41 min
Apr 19, 11:53 PM EDTTornado WarningILNAuglaize, Mercer37 min
Apr 19, 11:54 PM EDTAreal Flood AdvisoryILNAuglaize, Champaign, Clark, Darke, Hardin, Logan and 4 more6 hr
Apr 19, 11:56 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery, Preble49 min
Apr 20, 12:10 AM EDTTornado WarningILNAuglaize, Hardin35 min
Apr 20, 12:26 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Hardin, Logan, Miami, Shelby and 1 more49 min
Apr 20, 12:34 AM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren41 min
Apr 20, 12:39 AM EDTSevere Thunderstorm WarningILNDarke, Preble51 min
Apr 20, 12:46 AM EDTSevere Thunderstorm WarningILNClark, Darke, Greene, Miami, Montgomery, Preble44 min
Apr 20, 12:47 AM EDTTornado WarningILNButler28 min
Apr 20, 12:52 AM EDTTornado WarningILNHamilton23 min
Apr 20, 1:04 AM EDTFlash Flood WarningILNButler, Hamilton6 hr
Apr 20, 1:09 AM EDTTornado WarningILNButler, Hamilton, Warren36 min
Apr 20, 1:11 AM EDTTornado WarningILNClermont, Hamilton34 min
Apr 20, 1:17 AM EDTSevere Thunderstorm WarningILNButler, Champaign, Clark, Greene, Miami, Montgomery and 2 more43 min
Apr 20, 1:24 AM EDTTornado WarningILNBrown, Clermont, Hamilton36 min
Apr 20, 1:37 AM EDTTornado WarningILNBrown, Clermont, Hamilton38 min
Apr 20, 1:40 AM EDTSevere Thunderstorm WarningILNButler, Clermont, Clinton, Greene, Hamilton, Highland and 2 more50 min
Apr 20, 1:43 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Delaware, Fayette, Franklin, Greene and 5 more47 min
Apr 20, 1:49 AM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Clinton, Highland41 min
Apr 20, 1:55 AM EDTSevere Thunderstorm WarningILNClinton, Fayette, Franklin, Greene, Highland, Madison and 2 more50 min
Apr 20, 1:56 AM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont49 min
Apr 20, 2:00 AM EDTTornado WarningILNBrown, Highland30 min
Apr 20, 2:02 AM EDTTornado WarningILNBrown, Clermont28 min
Apr 20, 2:06 AM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Licking, Madison, Pickaway and 1 more39 min
Apr 20, 2:07 AM EDTAreal Flood AdvisoryILNClinton, Highland, Warren6 hr
Apr 20, 2:19 AM EDTSevere Thunderstorm WarningILNAdams, Fayette, Highland, Pike, Ross, Scioto41 min
Apr 20, 2:23 AM EDTTornado WarningILNAdams, Highland, Pike37 min
Apr 20, 2:27 AM EDTSevere Thunderstorm WarningILNAdams18 min
Apr 20, 2:28 AM EDTAreal Flood AdvisoryILNDelaware, Fayette, Franklin, Madison, Pickaway, Union6 hr
Apr 20, 2:34 AM EDTSevere Thunderstorm WarningILNAdams, Scioto41 min
Apr 20, 2:34 AM EDTTornado WarningILNFairfield, Licking26 min
Apr 20, 2:38 AM EDTTornado WarningILNDelaware, Franklin, Licking23 min
Apr 20, 2:43 AM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Ross47 min
Apr 20, 2:51 AM EDTSevere Thunderstorm WarningILNPike, Ross, Scioto39 min
Apr 20, 3:12 AM EDTSevere Thunderstorm WarningILNScioto20 min
Apr 20, 3:26 AM EDTSevere Thunderstorm WarningILNHocking26 min
Apr 20, 5:46 AM EDTAreal Flood AdvisoryILNClark, Darke, Greene, Miami, Montgomery, Preble and 1 more3 hr
Apr 20, 6:55 AM EDTAreal Flood AdvisoryILNButler, Hamilton3 hr
Apr 20, 9:24 AM EDTRiver Flood WarningILNButler5 hr
Apr 20, 12:08 PM EDTRiver Flood WarningILNClermont, Hamilton, Warren7 hr
Apr 20, 2:24 PM EDTRiver Flood WarningILNAdams3 hr
Apr 20, 3:46 PM EDTRiver Flood AdvisoryILNHamilton11 hr

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.